Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 86, Number 307
HTML articles powered by AMS MathViewer

Finite element methods for second order linear elliptic partial differential equations in non-divergence form
Xiaobing Feng, Lauren Hennings and Michael Neilan PDF
Math. Comp. 86 (2017), 2025-2051
Minimal degree $H(\mathrm {curl})$ and $H(\mathrm {div})$ conforming finite elements on polytopal meshes
Wenbin Chen and Yanqiu Wang PDF
Math. Comp. 86 (2017), 2053-2087
Domain decomposition preconditioning for high-frequency Helmholtz problems with absorption
I. G. Graham, E. A. Spence and E. Vainikko PDF
Math. Comp. 86 (2017), 2089-2127
Stability analysis of heterogeneous Helmholtz problems and finite element solution based on propagation media approximation
Hélène Barucq, Théophile Chaumont-Frelet and Christian Gout PDF
Math. Comp. 86 (2017), 2129-2157
A Hybrid High-Order method for Leray–Lions elliptic equations on general meshes
Daniele A. Di Pietro and Jérôme Droniou PDF
Math. Comp. 86 (2017), 2159-2191
Finite element exterior calculus with lower-order terms
Douglas N. Arnold and Lizao Li PDF
Math. Comp. 86 (2017), 2193-2212
Optimal convergence of adaptive FEM for eigenvalue clusters in mixed form
Daniele Boffi, Dietmar Gallistl, Francesca Gardini and Lucia Gastaldi PDF
Math. Comp. 86 (2017), 2213-2237
On nonnegativity preservation in finite element methods for subdiffusion equations
Bangti Jin, Raytcho Lazarov, Vidar Thomée and Zhi Zhou PDF
Math. Comp. 86 (2017), 2239-2260
On the coupling of DPG and BEM
Thomas Führer, Norbert Heuer and Michael Karkulik PDF
Math. Comp. 86 (2017), 2261-2284
An $hp$-version Legendre-Jacobi spectral collocation method for Volterra integro-differential equations with smooth and weakly singular kernels
Zhong-qing Wang, Yu-ling Guo and Li-jun Yi PDF
Math. Comp. 86 (2017), 2285-2324
A minimal-variable symplectic integrator on spheres
Robert McLachlan, Klas Modin and Olivier Verdier PDF
Math. Comp. 86 (2017), 2325-2344
Localized spectrum slicing
Lin Lin PDF
Math. Comp. 86 (2017), 2345-2371
Localization errors in solving stochastic partial differential equations in the whole space
Máté Gerencsér and István Gyöngy PDF
Math. Comp. 86 (2017), 2373-2397
Analytic formulas for the evaluation of the Pearcey integral
José L. López and Pedro J. Pagola PDF
Math. Comp. 86 (2017), 2399-2407
Explicit barycentric formulae for osculatory interpolation at roots of classical orthogonal polynomials
Przemysław Rutka and Ryszard Smarzewski PDF
Math. Comp. 86 (2017), 2409-2427
On dynamic algorithms for factorization invariants in numerical monoids
Thomas Barron, Christopher O’Neill and Roberto Pelayo PDF
Math. Comp. 86 (2017), 2429-2447
Isolating some non-trivial zeros of zeta
David J. Platt PDF
Math. Comp. 86 (2017), 2449-2467
$p$-adic zeros of quintic forms
Jan H. Dumke PDF
Math. Comp. 86 (2017), 2469-2478
Fast computation of the Stieltjes constants
José A. Adell and Alberto Lekuona PDF
Math. Comp. 86 (2017), 2479-2492
Higher descents on an elliptic curve with a rational 2-torsion point
Tom Fisher PDF
Math. Comp. 86 (2017), 2493-2518
Skew braces and the Yang–Baxter equation
L. Guarnieri and L. Vendramin PDF
Math. Comp. 86 (2017), 2519-2534
The Euclidean algorithm in quintic and septic cyclic fields
Pierre Lezowski and Kevin J. McGown PDF
Math. Comp. 86 (2017), 2535-2549
Corrigendum to \lq\lq Conditional bounds for the least quadratic non-residue and related problems\rq\rq
Youness Lamzouri, Xiannan Li and Kannan Soundararajan PDF
Math. Comp. 86 (2017), 2551-2554